Removal of infinite eigenvalues in the generalized matrix eigenvalue problem

Dimitrios A. Goussis, Arne J. Pearlstein

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)242-246
Number of pages5
JournalJournal of Computational Physics
Volume84
Issue number1
DOIs
StatePublished - Sep 1989
Externally publishedYes

ASJC Scopus subject areas

  • Numerical Analysis
  • Modeling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

Cite this